or Connect
New Posts  All Forums:Forum Nav:

early period while on the pill

post #1 of 14
Thread Starter 
.....
post #2 of 14

Re: early period while on the pill

I used to when I missed one or two within the month....
post #3 of 14

Re: early period while on the pill

It's probably breakthrough bleeding. I've had that, my period started about a week and a half early and ended half a week late. It sucked. I ended up switching to a different pill, with a higher hormone dose.

Talk to your doctor, it probably isn't a big concern.
post #4 of 14

Re: early period while on the pill

This has happened to me. Maybe 3 times since I've been on the pill. I paid no mind to it and it worked itself out on its own.
post #5 of 14

Re: early period while on the pill

Quote:
Originally Posted by NutMeg View Post
It's probably breakthrough bleeding. I've had that, my period started about a week and a half early and ended half a week late. It sucked. I ended up switching to a different pill, with a higher hormone dose.

Talk to your doctor, it probably isn't a big concern.
I agree. Same thing happened to my friend. She switched pills and everything was fine after that. You shouldn't worry too much about it
post #6 of 14

Re: early period while on the pill

It sounds like break through bleeding. I've been on the same pill for 8 years and it still happens now and again. If I get some break though bleeding and feel like my body needs to have a period early then I just go onto the sugar pills and let it happen, then resume as normal. If it's just light spotting, I carry on taking the pill for the full cycle.

I spoke to my doc about it and she said it was perfectly normal. If you're concerned, then I suggest having a chat to your doc or look at trying a different pill. Sometimes it takes a while to find the right one for you
post #7 of 14
Thread Starter 

Re: early period while on the pill

Quote:
Originally Posted by Sashan View Post
It sounds like break through bleeding. I've been on the same pill for 8 years and it still happens now and again. If I get some break though bleeding and feel like my body needs to have a period early then I just go onto the sugar pills and let it happen, then resume as normal. If it's just light spotting, I carry on taking the pill for the full cycle.

I spoke to my doc about it and she said it was perfectly normal. If you're concerned, then I suggest having a chat to your doc or look at trying a different pill. Sometimes it takes a while to find the right one for you
which ones are the sugar pills? no one at the doctor's really explained what the different colors pills are.
post #8 of 14

Re: early period while on the pill

Don't worry, it's normal. I used to have breakthrough bleeding when I was on mini pill. If the spotting bothers you, try to talk to your doctor and he/she may advice you to switch to a different pill.
post #9 of 14

Re: early period while on the pill

Quote:
Originally Posted by L1LMAMAJ View Post
which ones are the sugar pills? no one at the doctor's really explained what the different colors pills are.
The sugar pills are those that you take when you have your period- so it will be the small section of pills in your pack that are a different colour and/or size than the others. You don't actually have to take them as they don't contain any hormones, you can stop taking pills for that period but only if you have a good memory!

So if you start to get bleeding before it is time to take the sugar pills and have your period, you can skip taking your regular pill and take the sugar pill instead for the 7 days (or 5 days if your particular pill has 5 sugar pills) and then resume your regular pills for another month (or however long you take between periods) as long as you are very careful and again, have a good memory.
post #10 of 14
Thread Starter 

Re: early period while on the pill

Quote:
Originally Posted by metal_romantic View Post
The sugar pills are those that you take when you have your period- so it will be the small section of pills in your pack that are a different colour and/or size than the others. You don't actually have to take them as they don't contain any hormones, you can stop taking pills for that period but only if you have a good memory!

So if you start to get bleeding before it is time to take the sugar pills and have your period, you can skip taking your regular pill and take the sugar pill instead for the 7 days (or 5 days if your particular pill has 5 sugar pills) and then resume your regular pills for another month (or however long you take between periods) as long as you are very careful and again, have a good memory.
Thanks for the info! I had no idea.
post #11 of 14

Re: early period while on the pill

Quote:
Originally Posted by metal_romantic View Post
The sugar pills are those that you take when you have your period- so it will be the small section of pills in your pack that are a different colour and/or size than the others. You don't actually have to take them as they don't contain any hormones, you can stop taking pills for that period but only if you have a good memory!

So if you start to get bleeding before it is time to take the sugar pills and have your period, you can skip taking your regular pill and take the sugar pill instead for the 7 days (or 5 days if your particular pill has 5 sugar pills) and then resume your regular pills for another month (or however long you take between periods) as long as you are very careful and again, have a good memory.
as stated above, be very very careful if you do this
post #12 of 14

Re: early period while on the pill

Quote:
Originally Posted by BEA2LS View Post
as stated above, be very very careful if you do this
Yes, definitely. if you do this, my advice is to keep a diary and mark it every day to keep track.
There's a lot of info available on the net if you have any more questions. If you have any confusion, your doctor or local pharmacist can help you.
post #13 of 14
Thread Starter 

Re: early period while on the pill

So instead of getting an early period this month, it's late. I'm still on the pill and it's pissing me off. I don't know why it's late. I've taken it on time everyday this month. I hate this. Just another thing to worry about. I'm am by far not a medical expert but can anyone tell me if there are any damaging side effects due to irregular periods and because I have a history of taking the pill late or missing it months ago??
post #14 of 14
thanks and i have one question to ask
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Health and Wellness